# SDR FDEA201407281994

- Difficulty date: July 28, 2014
- Submitted: September 11, 2014
- Operation: Air carrier
- Aircraft: N798FD
- Make and model: Boeing 757222
- Aircraft serial: 28144
- Aircraft time: 54,500 hours, 20,111 cycles
- System (JASC): 5230 · Cargo/Baggage Doors
- Part: Skin
- Part number: 146N6603261
- Part serial: SAC0105
- Condition: Gouged
- Location: Aft Cargo Door
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT CARGO DOOR EXTERNAL SKIN AFT LOWER EDGE GOUGED.  REPAIRED EXTERNAL SKIN AFT LOWER EDGE OF AFT CARGO DOOR IAW SRM 52-30-01 REPAIR 4.  CATEGORY B MAJOR REPAIR.
